| Catalog Number |
112082070 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "there was no air visible in the pilot balloon.When we inflated the cuff (outside the patient), it filled wi th air despite the pilot balloon not inflating.We figured it was a faulty tube." associated complaints: 8040412-2026-00011.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "there was no air visible in the pilot balloon.When we inflated the cuff (outside the patient), it filled wi th air despite the pilot balloon not inflating.We figured it was a faulty tube." associated complaints: 8040412-2026-00011 and 8040412-2026-00012.